# SDR UALA2011031101184

- Difficulty date: March 11, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 60,578 hours, 22,479 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: S251T2205
- Part serial: 73
- Condition: Faulted
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ELEVATOR FORCES ABNORMALLY HEAVY.  RT SYSTEM ELEV PCA AT LT ELEVATOR (OTBD) IS LEAKING AT ROD END.   OPERATED AILERONS.  NO LEAKS NOTED.  SUSPECT COLD SOAK LEAK.  UNABLE TO DETERMINE IF LEAK IS FROM LT INBD OR LT OTBD PCA DUE TO RESIDUAL HYD FLUID MIGRATED TO MOST OF COMPARTMENT.   REPLACED RT SYSTEM LEFT ELEVATOR PCA PER MM.  ELEVATOR FEEL COMPUTER LEAKING AT CENTER MATING SURFACE.  REMOVED & REPLACED ELEVATOR FEEL COMPUTER.    REPLACED ELEVATOR FEEL ACTUATOR PER MM.  FAILED TEST.  ACCOMPLISH NEUTRAL SHIFT OVERRIDE MECHANISM TEST AND FEEL UNIT OVERRIDE TEST PER MM.  COMPLETED TEST DOWN TO PARA P.  TESTED NORMAL.
